| Model Number |
VTICMO13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4: unk.A5: unk.A6: unk.Claim # (b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm vticmo13.2 implantable collamer lens -17.00/+4.0/120 (sphere/cylinder/axis), into the patient`s left eye (os) on (b)(6) 2024.The lens was removed on (b)(6) 2024 due to low vaulting and lens rotation.The lens was replaced with a longer length lens and the problem was resolved.The patient is very happy with vision.The cause of the event was other: the diameter was too small causing rotation.